Can vitex cause an early period?! It's only been 2 weeks!
So I've been taking vitex on and off for a few months now (stopping after ov and starting again after pd ends). It seemed to be working, my cycles shortened a bit, but this last time I got a period after only two weeks! I don't think it's spotting, and I'm really bummed out bc I thought I was about to O. This is the second time it's happened....happened 3 cycles ago too. Can vitex cause this or could it be something else?
I'm not exactly sure about this one as i've only just been taking Ac for around 2 weeks...I had my AF Sep 2nd and then before that my last one was middle of july but weirdly enough after taking AC for a week I got my AF which lasted 5days i'm super sure AC deffo had something to do with it...if the girls can't give you any advice in here then seek some advice from your gp as i'm not to sure about this. Good - Luck x
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.